# SDR 9709089926

- Difficulty date: April 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47425
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Tail Cone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND CRACK IN TAILCONE ATTACH FRAME APPROXIMATELY 14 INCHES UP FROM LOWER RIGHT LATCH ASSEMBLY.  REPAIRED PER EA 99-124107.
